# SDR UALA2009081302478

- Difficulty date: August 13, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 30,162 hours, 3,764 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774421
- Part serial: 571
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4L MED SLIDE RELEASE HANDLE LOOSE.  REMOVED AND INSTALLED NEW SLIDE AND RAFT ASSEMBLY.
